Today I’m feeling a little blue. I’m just going to go with it, and hope this is just a “blip”. I feel very blah and overwhelmed.
I’m going to blame this on crappy sleep. My sleep pattern has been the following: take pill, sleep for an hour to an hour and a half. Wake up for an hour or two, go back to sleep after taking another pill, wake up early in the morning.
I have NEVER been met with so much ….. “cockblocking” for lack of a better term, over a sleeping pill in my life. If my pdoc would just give me the Rx for Lunesta, I’d be getting my sleep and be a happy camper. At this point I would willingly put up with the nasty after-taste it leave in my mouth, just to get a good night’s sleep. The GP put in another order to the sleep study place, I can’t help it if they are not contacting me, and this whole ordeal is really causing quite a lot of suffering on my part. I have had my moments where I told myself that this is just how I am going to sleep for the rest of my life. But then the stubborn part of me refuses to live this way.
I turned in my paperwork yesterday, so now I can say I am actually employed. I don’t start until the school year begins in August, but hey… it’s a job. 🙂
I also think I have been experiencing akathesia due to the Latuda. I haven’t decided if this is something I can put up with or if I am going to have to try a different med regiment. I had this before when I was on 2 antipsychotics at the same time in the past; Seroquel and Abilify. My Abilify was reduced and it went away.
I was just having such a good run at being productive and motivated and in a decent mood. I hate to see it all go away. I would hate to get my meds changed before going on vacation too. Talk about inconvenient!
So, for now, I’m just going to accept it for what it is. Hope things change, but expect that they wont. Such is the life of one riding the bipolar coaster.